Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 42, NWS Mobile, AL

May 25, 2015Washington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at May 25, 2015, 7:48 AM CDT for Washington County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 7:48 AM CDT (12:48 UTC)
Expired
May 25, 2015, 8:14 AM CDT
In force
26 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Washington County, AL

The radar

The Mobile radar (KMOB), 72 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2876 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2876 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
583 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
1.3
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WUUS54 KMOB 251248
SVRMOB
ALC129-251330-
/O.NEW.KMOB.SV.W.0042.150525T1248Z-150525T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
748 AM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WASHINGTON COUNTY IN SOUTHWESTERN ALABAMA...

* UNTIL 830 AM CDT

* AT 747 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
  WINDS OVER 60 MPH WAS LOCATED NEAR TIBBIE...OR 11 MILES SOUTH OF
  CHATOM...AND MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WAGARVILLE...          TIBBIE...              CORTELYOU...
  RUTAN...               HOBSON...              HAWTHORN...
  SEABOARD...            UNIFORM...             SUNFLOWER...
  TOPTON...              

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3120 8822 3128 8834 3156 8815 3140 8797
TIME...MOT...LOC 1247Z 218DEG 19KT 3131 8823 
$$
1 follow-up statement
023 
WWUS54 KMOB 251314
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
814 AM CDT MON MAY 25 2015

ALC129-251324-
/O.CAN.KMOB.SV.W.0042.000000T0000Z-150525T1330Z/
WASHINGTON AL-
814 AM CDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WASHINGTON COUNTY HAS
BEEN CANCELLED...

AT 814 AM CDT...THE STORM THAT PROMPTED THE WARNING FOR CENTRAL
WASHINGTON COUNTY HAS WEAKENED BELOW SEVERE LIMITS THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

&&

LAT...LON 3120 8822 3128 8834 3156 8815 3140 8797
TIME...MOT...LOC 1307Z 218DEG 19KT 3142 8813 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 5:03 AM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, May 25, 5:03 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
503 AM CDT MON MAY 25 2015

.SHORT TERM [MEMORIAL DAY THROUGH TUESDAY NIGHT]...SURFACE RIDGING
FROM THE MID ATLANTIC WILL EXTEND INTO THE NORTH CENTRAL GULF
AND CONTINUES TO EFFECT A STRONG ONSHORE FLOW THROUGH THE PERIOD.
FROM THE GFS360 LONGWAVE PROGS WE SEE THE WAVENUMBER 5 PATTERN
INDICATES A 500 MB TROUGH ORIENTED ALONG 60W AND FILLING AS AN
ANTICYCLONE EXTENDS OVER THE EASTERN PACIFIC AND ANOTHER EXTENDS
ALONG MOST OF THE ATLANTIC FROM THE ANTILLES TO THE AFRICAN COAST
ALONG 20N. THE GFS360 FULL SPECTRUM OF THE 500 MB PROG INDICATES A
500 MB ANTICYCLONE REMAINS ALIGNED OVER ONSLOW BAY CAUSING THE
GEOPOTENTIAL HEIGHTS AT 500 MB TO BE ORIENTED SUCH THAT WE WOULD
MAINTAIN A SOUTHWEST FLOW ALOFT THROUGH 12Z TUESDAY.

IN SHORT AS TO WHAT WILL HAPPEN FOR THE FIRST TWO PERIODS...SHOWERS
AND THUNDERSTORMS WILL BE MOVING IN. OUR POP FORECAST IN ITS
ENTIRETY FOR THE FIRST 24 HOURS IS PREDICATED ON QPF INDICATED BY
HIGH RESOLUTION NON HYDROSTATIC MODEL OUTPUTS AVAILABLE TO US.
WETBULB ZEROS WILL BE 12000 TO 13000 FEET INDICATING LARGE HAIL IS
UNLIKELY. WIND AT 925 MB IS INDICATED SOUTH AROUND 25 KNOTS SO
LIMITED ORGANIZATION OF CONVECTIVE CELLS CANNOT BE RULED OUT
ESPECIALLY CONSIDERING THAT WE FOUND A COUPLET ON ONE CELL EARLY
THIS MORNING SHORTLY AFTER 07Z IN WAYNE COUNTY BEFORE FORECAST TIME.
BUOYANCY IS MODERATE AND LOWER-LEVEL WIND SHEAR BASED ON RADAR DATA
WOULD SEEM TO REINFORCE THE RISK OF TRANSIENT SUPERCELLS BUT THE
VERTICAL WIND DISTRIBUTION AS FORECAST BY MODEL OUTPUTS INDICATES
SHEAR WOULD DIMINISH OVER THE SHORT TERM. SO WE BELIEVE THE OVERALL
SEVERE WEATHER RISK WILL REMAIN LIMITED.

SURFACE DEWPOINTS WILL BE REMAINING STEADY IN THE LOW 70S THE NEXT
24 HOURS AND PRECIPITABLE WATER WILL RISE TO SLIGHTLY ABOVE 2
INCHES. SURFACE BASED (SB) CAPE FORECAST CALCULATIONS INDICATE IT
WILL RANGE FROM 2000 J/KG TO THE MID 2000'S INLAND. AS THEY DID
YESTERDAY...FORECAST SOUNDINGS SHOW MIXED LAYER CAPE WILL BE ABOUT
HALF THE SB CAPE. LIFTED INDEX IS FORECAST -3 TO -4. ALL OF THESE
PARAMETERS TELL US CONVECTION COVERAGE AND RAIN PRODUCTION WILL
INCREASE THROUGH TODAY. FORECAST SOUNDINGS ARE MOIST ADIABATIC FOR
TEMPERATURE. DEWPOINT DEPRESSION IS ONLY A COUPLE OF DEGREES CELSIUS
TO 300 MB BEING INDICATIVE OF HEAVY RAINFALL RISK TODAY AND TONIGHT.

HIGHS TODAY IN THE LOW TO MID 80S. LOWS INLAND AROUND 70 GIVE OR
TAKE A DEGREE...AND MID 70S FURTHER TOWARD THE COAST.

THIS AFTERNOON'S WET MICROBURST RISK IS LOW. /77

FORECASTS CALL FOR UPPER LEVEL STORM SYSTEM/TROF TO PIVOT SLOWLY
EASTWARD OUT OF THE PLAINS TUESDAY...WITH AXIS OF THE TROF LINING UP
ACROSS THE MISSISSIPPI VALLEY TUESDAY NIGHT. WITH DEEP LAYER MOISTURE
REMAINING UNCHANGED (PRECIPITABLE WATER VALUES FROM 1.7 TO 1.9
INCHES) AN UNSETTLED WEATHER PERIOD CONTINUES INTO THE DAY TUESDAY AS
A SERIES OF MID LEVEL IMPULSES EMBEDDED IN THE HIGH LEVEL SOUTHWEST
FLOW EJECT NORTHEAST FROM THE WESTERN GULF...UP ACROSS THE
MISSISSIPPI AND TENNESSEE RIVER VALLEY. THESE FEATURES WILL AID IN
ASCENT ALONG WITH ANY PROPAGATING RAIN COOLED MESOSCALE BOUNDARIES
SET DOWN BY CONVECTION. DAYTIME INSTABILITY WILL BE IN PLACE WITH
MOST UNSTABLE POTENTIAL ENERGY LIFTING TO BETWEEN 2000 TO 2500 J/KG.
IF THERE ARE BREAKS IN THE CLOUD COVER...SOLAR INSOLATION WILL
LIKELY YIELD HIGHER INSTABILITY. THE DEGREE OF INSTABILITY IS MORE
THAN SUFFICIENT FOR STORM UPDRAFTS. WHAT IS LACKING OVER OUR LOCAL
AREA IS A STRONG LOW LEVEL WIND FIELD. STRONGEST MID LEVEL
ENERGY/ASCENT AND BETTER POTENTIAL FOR ORGANIZED STORMS LOOKS TO BE
TO OUR NORTH...LIFTING NORTHEAST UP ACROSS THE TENNESSEE RIVER VALLEY
TUESDAY...THEN UP ACROSS THE OHIO RIVER VALLEY/NORTHEASTERN US
TUESDAY NIGHT. GIVEN THE AMOUNT OF INSTABILITY THOUGH...CANNOT RULE
OUT A FEW SEVERE STORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
OTHER HAZARDS IN AND NEAR STORMS WILL BE FREQUENT LIGHTNING ACTIVITY
AND LOCALLY HEAVY RAINS. WITH CLOUDS AND RAIN...WILL KEEP HIGHS ONLY
IN THE MID 80S. TEMPERATURES MAY VERY WELL NOT GET OUT OF THE
70S...IF ONSET OF RAINS BEGIN EARLY IN THE DAY AND PERSIST. OVERNIGHT
LOWS NEAR 70 INTERIOR TO LOWER/MID 70S COAST. /10

.LONG TERM [WEDNESDAY THROUGH SUNDAY]...THE FORECAST AREA REMAINS
POSITIONED UNDER A HIGH LEVEL SHEAR ZONE AT THE BASE OF A LOWER
AMPLITUDE UPPER TROF POSITIONED OVER THE EASTERN US WEDNESDAY AND
THURSDAY. DEEP MOISTURE REMAINS IN PLACE AND THERE IS A PRECIPITATION
SIGNAL IN THE LATEST 25.00Z OPERATIONAL GFS AND ECMWF OUTPUT TO
SUPPORT A LIKELIHOOD OF SHOWERS/STORMS EARLY IN THE MEDIUM RANGE. THE
STRONGER STORMS CAN BE EFFICIENT IN PRODUCING LOCALLY HEAVY
RAINS...BRIEF STRONG WIND GUSTS AND FREQUENT LIGHTNING ACTIVITY.

AT THE CLOSE OF THE MEDIUM RANGE...LOOK TO BE GETTING BACK INTO A
MORE SEASONAL DIURNAL CONVECTIVE MODE. ISOLATED/SCATTERED SHOWERS/STORMS
FORMING ON COASTAL SEABREEZE BOUNDARY DURING THE DAYTIME HOURS FRIDAY
THROUGH SUNDAY.

DAYTIME HIGHS IN THE MID/UPPER 80S. BEACH TEMPERATURES LOOK TO HOLD
INTO THE MID 80S...WITH FLOW OFF THE GULF. OF COURSE...TIMING OF
ONSET AND PERSISTENCE OF DAYTIME RAINS WILL HAVE A LARGE IMPACT ON
HOW HIGH TEMPERATURES GO DURING THE OUTLOOK. OVERNIGHT LOWS NEAR 70
INTERIOR TO MID 70S BEACH AREAS. /10

&&

.AVIATION...
25.12Z ISSUANCE...MODERATE SOUTH WIND OF 11 TO 15 KNOTS
WITH OCCASIONAL HIGHER GUSTS TO NEAR 25 KNOTS LIKELY FOR THE NEXT 24
HOURS. PERSISTENT SCATTERED TO BROKEN LOW CLOUDS IN THE IFR CATEGORY
OF 1500 TO 2500 FEET ESPECIALLY NEAR NUMEROUS CONVECTIVE CELLS
COMMENCING AROUND MID MORNING AND LASTING THROUGH MID-AFTERNOON.
VISIBILITY 3 TO 5 MILES IN RAIN WITH OCCASIONAL RESTRICTIONS TO
BELOW A MILE. /77

&&

.MARINE...MODERATE TO STRONG ONSHORE WINDS WILL CONTINUE INTO MID
WEEK. A SURFACE RIDGE WILL EXTEND FROM THE MID ATLANTIC WESTWARD
OVER THE SOUTHEASTERN UNITED STATES. WIND WILL DIMINISH SOMEWHAT
COMMENCING MIDWEEK DUE TO A FLATTENING PRESSURE GRADIENT BROUGHT
ABOUT BY THE RETREATING SURFACE RIDGE. HOWEVER WINDS ARE EXPECTED TO
REMAIN GENERALLY ONSHORE INTO THE WEEKEND. SHOWERS AND THUNDERSTORMS
WILL BECOME NUMEROUS TODAY AND DIMINISH THROUGH MIDWEEK. BAYS AND
AREA WATERWAYS WILL BE CHOPPY. SWAN CALCULATIONS OF SEA HEIGHTS
AGREED CLOSELY WITH THE WNA AND GWW WAVE MODELS...AS WELL AS WITH
THE BRETSCHNEIDER NOMOGRAM. /77

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      81  72  84  70  85 /  60  40  60  40  60
PENSACOLA   82  75  86  73  84 /  40  40  60  30  50
DESTIN      82  76  85  75  84 /  50  30  60  30  40
EVERGREEN   85  70  86  70  86 /  70  40  70  40  70
WAYNESBORO  81  69  84  69  85 /  60  40  70  60  60
CAMDEN      84  69  86  69  84 /  70  50  70  60  70
CRESTVIEW   85  71  86  70  88 /  50  30  60  30  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH TUESDAY AFTERNOON FOR LOWER
     BALDWIN-LOWER MOBILE.

FL...HIGH RIP CURRENT RISK THROUGH TUESDAY AFTERNOON FOR COASTAL
     ESCAMBIA-COASTAL OKALOOSA-COASTAL SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 25, 4:49 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
449 AM CDT MON MAY 25 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261000-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
449 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS ALONG THE BEACHES OF
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH TONIGHT.

SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS ARE EXPECTED TODAY THROUGH TONIGHT. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED BUT SOME STORMS COULD BRING STRONG GUSTY
WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A HIGH RISK OF DANGEROUS RIP CURRENTS ALONG THE BEACHES OF
ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE MONDAY THROUGH TUESDAY.

SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS ARE EXPECTED TUESDAY INTO MID WEEK. WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED BUT SOME STORMS COULD BRING STRONG GUSTY
WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-261000-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
449 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT EXERCISE CAUTION OVER THE GULF AND PORTIONS OF INSHORE
WATERS THROUGH TONIGHT DUE TO INCREASING SOUTHEAST WINDS 15 TO 20
KNOTS AND SEAS 4 TO 6 FEET.

SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EXPECTED
TODAY. A FEW COULD PRODUCE STRONG GUSTY WINDS...HIGH SEAS...FREQUENT
LIGHTNING...AND LOCALLY HEAVY RAINFALL REDUCING VISIBILITY TO BELOW 3
MILES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SCATTERED TO NUMEROUS MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL CONTINUE MONDAY THROUGH EARLY NEXT WEEK. A FEW
COULD PRODUCE STRONG GUSTY WINDS...LOCALLY HIGHER WAVES... FREQUENT
LIGHTNING...AND LOCALLY HEAVY RAINFALL WHICH COULD REDUCE VISIBILITY
TO BELOW 3 MILES.

In the hours before

Special weather statement, May 25, 4:09 AM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
409 AM CDT MON MAY 25 2015

MSZ075-078-251015-
STONE MS-PERRY MS-
409 AM CDT MON MAY 25 2015

...A STRONG THUNDERSTORM WILL AFFECT STONE AND SOUTHWESTERN PERRY
COUNTIES UNTIL 515 AM CDT...

AT 408 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER MCHENRY...OR
10 MILES SOUTH OF WIGGINS...MOVING NORTH AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
WIGGINS...             PERKINSTON...          MCHENRY...
PERRY...               BIG LEVEL...           WHITES CROSSING...
WLOX TV STATION TOWER...                      BOND...
TEN MILE...            INDIA...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3091 8918 3091 8914 3101 8914 3088 8891
      3068 8901 3068 8924
TIME...MOT...LOC 0908Z 197DEG 15KT 3071 8912
Special weather statement, May 25, 5:24 AM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
524 AM CDT MON MAY 25 2015

ALZ052-061-251130-
UPPER MOBILE AL-WASHINGTON AL-
524 AM CDT MON MAY 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON COUNTY
UNTIL 630 AM CDT...

AT 523 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER DEER PARK...OR
8 MILES NORTHWEST OF CITRONELLE...MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
SAINT STEPHENS...      DEER PARK...           WAGARVILLE...
VINEGAR BEND...        TIBBIE...              CORTELYOU...
BASSETTS CREEK...      REID SETTLEMENT...     HAWTHORN...
PRESTWICK...           WAGAR...               SEABOARD...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

LAT...LON 3140 8791 3139 8793 3137 8794 3106 8830
      3116 8844 3120 8844 3160 8808
TIME...MOT...LOC 1023Z 222DEG 22KT 3118 8833
Special weather statement, May 25, 6:43 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
643 AM CDT MON MAY 25 2015

ALZ052-061-MSZ076-079-251245-
UPPER MOBILE AL-WASHINGTON AL-GEORGE MS-GREENE MS-
643 AM CDT MON MAY 25 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MOBILE...
SOUTHWESTERN WASHINGTON...EASTERN GEORGE AND SOUTHEASTERN GREENE
COUNTIES UNTIL 745 AM CDT...

AT 642 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM NEAR TIBBIE TO 9 MILES SOUTH OF LUCEDALE. THE
STRONG THUNDERSTORMS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
TIBBIE...              DEER PARK...           VINEGAR BEND...
ROCK CREEK...          MOFFET...              WARD...
EVANSTON...            RUTAN...               FOUR POINT...
VAUGHN...              SHIPMAN...             BARTON...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

LAT...LON 3140 8832 3150 8802 3074 8844 3073 8868
TIME...MOT...LOC 1142Z 261DEG 2KT 3135 8828 3079 8859

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 5:24 AM CDTSpecial Weather StatementMOBWashington66 min
May 25, 5:31 AM CDTAreal Flood AdvisoryMOBChoctaw, Clarke, Mobile, Washington3 hr
May 25, 6:43 AM CDTSpecial Weather StatementMOBWashington62 min
May 25, 7:25 AM CDTFlash Flood WarningMOBMobile, Washington6 hr
May 25, 12:10 PM CDTAreal Flood AdvisoryMOBBaldwin, Clarke, Mobile, Monroe3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.